# SDR CA081202004

- Difficulty date: November 13, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 13,993 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6710 · Main Rotor Control
- Part: Control Tube
- Part number: 350A27035106
- Condition: Failed
- Location: Collective
- Part time: 14,378 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EVERY 12 YEARS THE HELICOPTER GOES INTO THE SHOP FOR A MAJOR INSPECTION AS PART OF THE INSP, IS A HARDNESS TEST ON THE COLLECTIVE CONTROL TUBE.  THE TUBE IS TESTED AND IT FAILED THE HARDNESS TEST.  THE HARDNESS TEST REQUIRED IS 230 HV-5 KG LOAD.  THE AVERAGE LOAD FOR THIS COLLECTIVE TUBE WAS 168.1 HV, (FAILED THE HARDNESS TEST).
